# SDR USAA051005

- Difficulty date: August 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - LOWER SKIN, 1.7 INCH CRACK LOWER SKIN APPROX STAB STA 129 AT AFT SPAR, HORIZONTAL STAB.  REPAIRED AND INSTALLED DOUBLER AND FILLER IAW EA.  (K)
